# SDR 97ZZZX1899

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2710 · Aileron Control System
- Part: Pcu Filter Cap
- Part number: 69356881
- Condition: Burst
- Location: Aileron System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FILTER CAP BURST UNDER WORKING CONDITIONS FOR THE AILERON PCU.  THE ALUMINUM FILTER CAPS ARE WEAKER THAN THE STEEL ONES.  IT IS RECOMMENDED THAT ALUMINUM CAPS BE REPLACED COMPLETELY BY STEEL FILTER CAPS.
